Schedule

The program will showcase tools, best practices, and use cases from companies leading the way in machine learning adoption.


 
Main Track powered by Proekspert
Parallel Track powered by Monese
8:00
Registration + Breakfast + Meet the Exhibitors
60 min
8:35
Find yourself a good seat early as the venue is going to be full
9:00
Main Track
Opening & keynote by President of Estonia Kersti Kaljulaid
9:35
Main Track
Real-life reinforcement learning
Julien Simon, AWS
10:15
Main Track
Tools for Human-Centric Machine learning at Netflix
Ville Tuulos, Netflix
10:40
Break + Coffee + Meet the Exhibitors
25 min
11:05
Main Track
Case Business Finland - The secret recipe to beat the odds in AI development
Mikael Ahonen, Jani Turunen, Solita
11:20
Main Track
How ML in Search works
Henrik Lindström, Spotify
11:55
Main Track
RapidsAI - Accelerating ML/AI workloads on GPUs
Alex Kozlov, Nvidia
12:20
AI Startup Competition (at Parallel Track) + Lunch + Meet the Exhibitors
70 min
13:30
Main Track
Achieving Human Parity in Speech Recognition and Machine Translation
Frank Seide, Microsoft
Parallel Track
Fighting climate change with AI
Henrik Brink, Ento AI
14:00
Main Track
From clay to WebGL: a brief history of geospatial and geographic visualization
Roberto de Almeida, Lyft
Parallel Track
Developing automation-heavy products
Taivo Pungas, Veriff
14:25
Main Track
Large scale text processing. From prose to product - post-mortem
Mervi Sepp Rei, Topia & Liubov Kyaes, Proekspert
Parallel Track
Bootstrapping a data-centric startup without data: a Sixfold story
Magnus Hiie, Sixfold
14:50
Break + Coffee + Meet the Exhibitors
25 min
15:15
Main Track
Nets & Drugs & Gradient Flow - Deep Learning for Denovo Drug Design
Djork-Arné Clevert, Bayer
Parallel Track
Teaching machines to teach people
Pawel Mandera, Lingvist
15:40
Main Track
Data as a Specification
Kristjan Korjus, Starship
Parallel Track
Extracting meaning from audio
Alex Tkachenko, Snackable AI
16:00
Main Track
Data Privacy and Governance in the Age of Data Science
Kristo Iila, Intertrust
Parallel Track
Don’t throw the baby out with the bathwater: how to ensure financial security while incentivizing automated onboarding
Märten Veskimäe, Monese
16:25
Break + Coffee + Meet the Exhibitors
25 min
16:50
Main Track
Meta-Learning to Make Smart Inferences from Small Data
Samuel Ritter, Deepmind
17:20
Main Track
Data Science from Scratch in Urban Mobility
André Karpištšenko, Taxify
17:50
AI Startup Competition Winners & Closing Words
18:15
Say goodbye to Conference venue and move to Taxify HQ for the Afterparty
18:30
Taxify Afterparty
20:00
 
Panel: Looking forward 1 year ahead in data science. What is going to be the theme for 2019 and 2020.
21:00
Drinks and networking
23:00
Doors close. Congratulations! You have survived a day full of Data and ML!